You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Random Variables with Maximum Sums
Advances in Applied Probability
Vol. 14, No. 3 (Sep., 1982), pp. 623-632
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/1426677
Page Count: 10
You can always find the topics here!Topics: Random variables, Mathematical problems, Distribution functions, Statistics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Motivated by a problem in PERT networks we consider the question of construction of random variables with maximum sums when the marginals are fixed.
Advances in Applied Probability © 1982 Applied Probability Trust